izpis_h1_title_alt

A weighted anisotropic variant of the Caffarelli-Kohn-Nirenberg inequality and applications
Bahrouni, Anouar (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (638,46 KB)
MD5: 998DCA3B82CED888E46171628E208C87

Abstract
We present a weighted version of the Caffarelli-Kohn-Nirenberg inequality in the framework of variable exponents. The combination of this inequality with a variant of the fountain theorem, yields the existence of infinitely many solutions for a class of non-homogeneous problems with Dirichlet boundary condition.

Language:English
Keywords:p(x)-Laplace operator, Caffarelli-Kohn-Nirenberg inequality, multiple solutions, fountain theorem
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2018
Number of pages:Str. 1516-1534
Numbering:Vol. 31, no. 3
UDC:517.956.2
ISSN on article:0951-7715
DOI:10.1088/1361-6544/aaa5dd This link opens in a new window
COBISS.SI-ID:18282329 This link opens in a new window
Views:290
Downloads:223
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Nonlinearity
Shortened title:Nonlinearity
Publisher:IOP Pub.
ISSN:0951-7715
COBISS.SI-ID:28749569 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back